# SDR USAAF98072

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HSV - FLT 721 - ON APPROACH TO HSV AFTER LANDING GEAR SELECTED DOWN, MLG DOOR UNSAFE' MESSAGE ILLUMINATED.  CREW RECYCLED GEAR.  10 SECONDS LATER THE MESSAGE APPEARED AGAIN.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT FORWARD MAIN LANDING GEAR INBOARD DOOR ACTUATOR HAD PULLED AWAY FROM THE KEEL BEAM.  THIS RESULTED IN STRUCTURAL DAMAGE TO THE KEEL BEAM.  MAINTENANCE REPAIRED PER ENGINEERING AUTHORIZATION EA50457.  ENGINEERING ISSUED ENGINEERING ORDER 3298F064 TO CHECK THE TORQUE OF THE ACTUATOR HARDWARE ON THE REST OF THE F100 FLEET.  (M)
